MathSciNet Relay Station
MathSciNet bibliographic data
MR1510165 DML
Lindemann, F.; Ueber die Zahl $\pi.^{*}$). (German) Math. Ann. 20 (1882), no. 2, 213–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement